MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET; OXIMETER
Model Number 4478
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was able to obtain spo2 and pulse rate values.The unit was determined to be functioning as designed.
 
Event or Problem Description
Per medwatch (b)(4) the customer reported that the "patient's monitor said that the pulse oximeter was off patient.The sensor was still on the patient and everything was connected." there was no patient impact or consequence reported.

Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20363886
Report Number3019388613-2024-00120
Device Sequence Number12482241
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public(01)10843997013267(17)261201(10)23NFP
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4478
Device Lot Number23NFP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown